# SDR 2015FA0000616

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Aircraft: N378HH
- Make and model: Pilats PC1245
- Aircraft serial: 378
- Aircraft time: 3,192 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: P909PIN77
- Condition: Wrong Part
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT UNCOMMANDED ROLL OSCILLATION EXCEEDING BANK LIMITS.  FOUND OPEN ROLL LOW SIGNAL BETWEEN NR 1 AHRS AND AUTOPILOT COMPUTER.  FURTHER INSPECTION REVEALED INCORRECT SOCKET INSTALLED IN P909, PIN 77. INSIDE DIAMETER WAS TOO LARGE, .063 VS. REQUIRED .040, RESULTING IN POOR, INTERMITTENT CONNECTION.  INSTALLING CORRECT SIZED SOCKET CLEARED THE DISCREPANCY.
